Authors: Todorčević, Stevo 
Veličković, Boban
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Martin's axiom and partitions
Journal: Compositio Mathematica
Volume: 63
Issue: 3
First page: 391
Last page: 408
Issue Date: 1987
Rank: M21
ISSN: 0010-437X
Publisher: Cambridge University Press

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.